×

The integrability of a structure on a differentiable manifold. (English) Zbl 0125.39605


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] C. J. Hsu, Note on the integrability of a certain structure on differentiable manifold, Thoku Math. Journ., 12(1960), 349-360. · Zbl 0121.17002 · doi:10.2748/tmj/1178244448
[2] C. J. Hsu, On some structure which are similar to thequaternion structure, Tohok Math. Journ., 12(1960), 403-428. · Zbl 0104.16603 · doi:10.2748/tmj/1178244404
[3] P. LIBERMANN, Sur le probleme d’equivalence de certaines structures infmitesimales, These (1953).
[4] M. OBATA, Affine connections on manifolds with almost complex, quaternion o Hermitian structure, Journ. Math. Soc. Japan, 26(1956), 43-77. · Zbl 0089.17203
[5] K. YANG, Affine connections in an almost product space, Kodai Math. Seminar Report, 11(1959), 1-24. · Zbl 0085.16502 · doi:10.2996/kmj/1138844134
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.